# SDR COMA9860124

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Engine: Ge CF343A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE DOES NOT RESPOND TO POWER LEVER MOVEMENT, ABORTED TAKEOFF AND RETURNED TO THE GATE.  DEFERRED THE ELECTRONIC SPEED CONTROL SYSTEM.  AIRCRAFT RETURNED TO SERVICE.
